Destination Weddings Discussions
Options

Face Products!

Soo. I have semi-bad acne ;( Several weeks ago I went to the dermatologist to get help. Well she prescribed me:
1. an anti-aging cream cleanser (I am only 19 so I was like whoa, but I am all about preserving my skin haha)
2. Ziana which is a gel you put on at night
3. Minocycline, a pill that made me nauseous every second of every day, so I quit taking it.

The cleanser is fine, it definitely hasn't helped my acne any, but I think she may have just prescribed it to me for inflammation and scarring. The ziana gel though dries out my skin SO BAD! Seriously, it's flaking so bad and it is so ugly. I am currently not using a moisturizer so I'm writing this post to ask if any of you fine ladies have any nice suggestions for a moisturizer. In general, I don't have dry skin, it's generally pretty oily. So oily that even my nose is still oily after using the ziana gel, but my chin and around my mouth is what's flaking horribly.

Hope you guys can help!

P.S. I have heard using toothpaste as an overnight remedy is supposed to clear pimples. Also heard that using Apple Cider Vinegar as a toner is supposed to be great for your skin. Anyone heard of this or tried it?
LilySlim Weight loss tickers

Re: Face Products!

  • Options
    Don't miss home remedies with prescriptions.  It can make the prescriptions not work.  As for moisturizer, I just Oil of Olay.  Have for years and it works great.
  • Options
    unfortunately it's going to take a month or so for your skin to adjust to the cream.  don't give up yet.  I'm using a gel an it's drying my skin out, too.  It's taking a while, but improvement is coming.  make sure to ask your dermatologist about using a moisturizer with everything, as this might counter act the prescriptions.  And like Kimmy said, don't mix them!  If you're really concerned with the drying ask the dermatologist to put you on something else.
  • Options
    I just tried Murad cause a friend recommended it and I had the same thing happen. I used it only 4 times and all around my mouth is dried out and is sore and that comes with a moisturizer. I stopped using it for now. I would ask the dermatologist also if your concerned.
    ~jenn~ Photobucket Anniversary
  • Options
    Like PPs said, I would talk to your dermatologist before spending money on moisturizers.  When I was in HS and was taking Retinol for my acne they had me use a moisturizer that was for sensitive skin.  Now I use Neutrogena with SPF 30 for day and a night cream. 
This discussion has been closed.
Choose Another Board
Search Boards